Couldn't find what you looking for?

TRY OUR SEARCH!

I have just recently stopped taking paxil and am having all the withdrawal signs and can gravol help the withdrawal symtons?

Loading...

I stopped taking Paxil about 2 weeks ago. I have been feeling dizzy everyday throughout the day. Can gravol help in any way?
Reply

Loading...

I got off of Paxil a few years ago and the side effects of coming off of it are horrible. I did not find anything that helped Gravol included. One of the worse side effects was I would feel like I was falling while sitting completely still. I found that I was unable to come off of it all at once because the multiple side effects were too bad. I cut it from one full pill a day to 3 quarters a day for two weeks. Then cut it down to a half every day for two weeks. Then a quarter a day for two weeks and then cut it to a quarter every few days. After two weeks of that I only took a quarter when I felt really bad side effects. Eventually I never had to take it again. I do not recommend coming off of Paxil cold turkey the side effects of doing it can be very bad. As much as you may want to get away from it you would be better off weening off of it.

I hope this helps you in some way and good luck. You will feel so much better when you get away from it.
Reply

Loading...